MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; DRIVER SHAFT, 1/4" QUICK-CONNECT, SHORT

GLOBUS MEDICAL, INC. CREO; DRIVER SHAFT, 1/4" QUICK-CONNECT, SHORT
Model Number 6067.0050
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact cause of the reported issue has not yet been determined.A supplemental report will be submitted following completion of the device evaluation.
 
Event or Problem Description
It was reported by a representative from (b)(6) that a revision surgery was done to remove a screw and locking cap where the driver tip had broken off and was left inside the patient.
 
Additional Manufacturer Narrative
Visual inspection found both instrument tips to be fractured.The deformation at the root of the hexalobes is in the clockwise direction, suggesting the incident occurred while loosening.It is possible that the locking cap had excess tissue caught in the threads, causing excessive forces when attempting removal; however, the exact cause of the reported issue could not be determined.The following sections were updated: b4, g6, h2, h6, and h10.
 
Event or Problem Description
It was reported by a representative from japan that a revision surgery was done to remove a screw and locking cap where the driver tip had broken off and was left inside the patient.

Brand Name
CREO
Common Device Name
DRIVER SHAFT, 1/4" QUICK-CONNECT, SHORT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11323773
Report Number3004142400-2021-00026
Device Sequence Number934752
Product Code LXH
UDI-Device Identifier00889095167948
UDI-Public00889095167948
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6067.0050
Device Lot NumberADV052AD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;